A 47-year-old member asked:
Disclaimer

hi docs, would levofloxacin help with a yeast infection?

1 doctor answer
Dr. Robert Isaacs
39 years experience Family Medicine
Levofloxacin: No, it would not. Levaquin (levofloxacin) is an antibiotic and will only help with a bacterial infection. If anything, Levaquin (levofloxacin) might actually provoke a yeast infection.
Answered on Jun 27, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 28-year-old member asked:
Dr. Harris Cohen
21 years experience Family Medicine
No: The antibiotic that you are taking has probably caused the yeast infection (antibiotics can kill some of your good bacteria as well) -- treatment for ... Read More
1
1 thank
A 32-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
YES: Yeast infections are very common to acquire when taking antibiotics. Generally speaking, it is recommedned to start the treatment after the anti-biot ... Read More
A 50-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Potentially: If this issues that caused & maintained the yeast infection have resolved - there is a possibility that the infection might heal.
2
2 comments
A 39-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Vagisil Wipes: might help with itching but won't cure a yeast infection. Over- the- counter medicines for yeast infections include: Micon 7, Monistat, Vagistat, Gyna ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month